MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY ANTERIOR BROACH SZ11; PRSTHSS,HIP,SMCNSTRND,MTLPLYMR,CMNTD

SMITH & NEPHEW, INC. ANTHOLOGY ANTERIOR BROACH SZ11; PRSTHSS,HIP,SMCNSTRND,MTLPLYMR,CMNTD
Catalog Number 71365211
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that surgery extended over two hours.
 
Additional Manufacturer Narrative
Following receipt of additional information concerning this case it has been determined that the initial report was submitted in error as a duplicate report that was already submitted under (b)(4) (1020279-2018-00554).Please therefore disregard this report.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
ANTHOLOGY ANTERIOR BROACH SZ11
Common Device Name
PRSTHSS,HIP,SMCNSTRND,MTLPLYMR,CMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7324306
Report Number1020279-2018-00287
Device Sequence Number10790649
Product Code JDI
UDI-Device Identifier03596010559784
UDI-Public03596010559784
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71365211
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;